# SDR 96UAL900318

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hi-Lok Collars
- Condition: Cracked
- Location: Wheel Well Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS UNIVERSAL .25 ORANGE COLORED HI-LOK COLLARS WERE FOUND CRACKED FROM THE BASE TO THE TOP, IN THE WHEEL WELL AREA.  COLLARS ARE COMMON TO FRAME SPLICES AND VERTICAL STIFFENERS ALONG THE KEEL BEAM.  *S/D*  CRACKED COLLARS DUE TO IMPROPER HEAT TREATMENT, -T6 INSTEAD OF -T73.  REFERENCED BOEING MESSAGE M-7272-94-4800 AND REPLACED CRACKED HI-LOK COLLARS.
